Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1973, Volume 28, Issue 6, Pages 77–95
DOI: https://doi.org/10.1070/RM1973v028n06ABEH001630
(Mi rm4978)
 

This article is cited in 10 scientific papers (total in 10 papers)

Complemented subspaces in Banach spaces

M. I. Kadets, B. S. Mityagin
References:
Received: 13.08.1973
Bibliographic databases:
Document Type: Article
UDC: 517.948
Language: English
Original paper language: Russian
Citation: M. I. Kadets, B. S. Mityagin, “Complemented subspaces in Banach spaces”, Russian Math. Surveys, 28:6 (1973), 77–95
Citation in format AMSBIB
\Bibitem{KadMit73}
\by M.~I.~Kadets, B.~S.~Mityagin
\paper Complemented subspaces in Banach spaces
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 6
\pages 77--95
\mathnet{http://mi.mathnet.ru/eng/rm4978}
\crossref{https://doi.org/10.1070/RM1973v028n06ABEH001630}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=399807}
\zmath{https://zbmath.org/?q=an:0287.46029|0288.46017}
Linking options:
  • https://www.mathnet.ru/eng/rm4978
  • https://doi.org/10.1070/RM1973v028n06ABEH001630
  • https://www.mathnet.ru/eng/rm/v28/i6/p77
  • This publication is cited in the following 10 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Shkalikov A.A., “Basis Properties of Root Functions of Differential Operators With Spectral Parameter in the Boundary Conditions”, Differ. Equ., 55:5 (2019), 631–643  crossref  isi
    3. I.S. Feshchenko, “A sufficient condition for the sum of complemented subspaces to be complemented”, Dopov. Nac. akad. nauk Ukr., 1 (2019), 10  crossref
    4. Jan Dereziński, Michał Wrochna, “Continuous and holomorphic functions with values in closed operators”, J. Math. Phys, 55:8 (2014), 083512  crossref
    5. V. G. Zvyagin, N. M. Ratiner, “Oriented degree of Fredholm maps: finite-dimensional reduction method”, Journal of Mathematical Sciences, 204:5 (2015), 543–714  mathnet  crossref  mathscinet
    6. A. I. Loginov, V. S. Shulman, “Vector-valued duality for modules over Banach algebras”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 1–29  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. R. N. Buie, J. Abrham, “Post-optimality sensitivity analysis in abstract spaces with applications to continuous-time programming problems”, J Optim Theory Appl, 45:3 (1985), 347  crossref  mathscinet  zmath  isi
    8. Walter Schempp, Lecture Notes in Mathematics, 571, Constructive Theory of Functions of Several Variables, 1977, 220  crossref
    9. M. Zuhair Nashed, G.F. Votruba, Generalized Inverses and Applications, 1976, 1  crossref
    10. M.Z. Nashed, L.B. Rall, Generalized Inverses and Applications, 1976, 771  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1031
    Russian version PDF:626
    English version PDF:216
    References:103
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025